# SDR SWAA960270

- Difficulty date: April 29, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N327SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23691
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Gouged
- Location: Bs 380-410
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED D-CHECK, FOUND FUSELAGE SKIN GOUGED AT BS 380-410, BETWEEN S22 AND 23R, AND AT BS 862-886, FROM LBL 5 TO RBL 5.  REPAIRED PER BOEING SRM.
